# SDR SWAA2014082531142

- Difficulty date: August 14, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 66,876 hours, 55,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN CRACKED AT BS 727B+13, STRINGER 2L.  REPAIRED SKIN IAW SRM.
